# SDR FDEA202109092255

- Difficulty date: September 9, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 90,490 hours, 21,161 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: ACA7223513
- Condition: Worn
- Location: Main Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO DOOR - AIRCRAFT SIDE FORWARD HINGE LOBE ACA 7223-513 INNER   DIAMETER FOUND WITH 15 EACH HOLES OUT OF LIMIT 0.395 INCH AS MARKED. 15 EACH HOLES OUT OF LIMIT 0.395 INCH AT MAIN DECK CARGO DOOR -AIRCRAFT SIDE   FORWARD HINGE LOBE ACA7223-513 REWORKED AND FOUND EXCEED LIMIT AS PER MD-11   SRM 52-30-16-1A FIGURE 101 SHEET 3. OVERSIZED BUSHINGS 15 EACH FABRICATED BY   MACHINING AND INSTALLED AS PER MD-11 CMM 52-34-04 REPAIR- GENERAL, PARAGRAPH 2.Y   AND E.A.# 1-5310-T0335006 A PART 2 STEP 2 AND STEP 5. TITLE: FUSELAGE- MAIN DECK   CARGO DOOR JAMB- FORWARD SUPPORT HINGE (FUSELAGE SIDE) - WORN HINGE LOBE   BORES. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
